# SDR 2008UALA02208

- Difficulty date: April 15, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 65,901 hours, 10,792 cycles
- Engine: Pwa PW4060
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Condition: Faulty
- Location: Master
- Part time: 8,547 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MAIN BATTERY CHARGER STATUS MSG.  SUSPECT FAULTY BATTERY.  REPLACED MAIN  BATTERY OP CHECKED GOOD. AC OK FOR SERVICE.
